# SDR SWIA200922635

- Difficulty date: August 3, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 17,287 hours, 13,898 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD CARGO TRACK FITTING CRACKED.  (C CHECK)  REPAIRED PER REO.
